# SDR QXEA0200802

- Difficulty date: May 12, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 41,772 hours, 51,750 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Box
- Part number: 434897
- Part serial: 1275
- Condition: Malfunctioned
- Location: Apu
- Part time: 109,663 hours, 110,386 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

BOI- TOWER REPORTED PUFF OF SMOKE AND SMALL AMOUNT OF FLAME FROM AREA OF NR 2 ENGINE FOLLOWING TOUCHDOWN.  NO ABNORMAL INDICATIONS ON ENGINE INSTRUMENTS OR APU.  REMOVED AND REPLACED START AND OVERSPEED CONTROL BOX.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
